I have put on 40lbs in 5 months from this stuff. I just learned tonight that this was the cause and I am so angry. I am dosing down starting now then quitting all together. Will I lose the weight? I have been starving myself for months and developed a bit of a eating disorder because I couldn't figure out why I was gaining weight. PLEASE SHARE YOUR STORY IF YOU LOST WEIGHT YOU GAINED FROM TAKING GABAPENTIN.
I would like to know the answer to this question also. I have gained 20 pounds in 3 months. I feel swollen all over and it doesnt matter how much i excersise, i keep gaining weight. I walk more then 10,000 steps a day, i drink plenty of water and i dont eat like a cow. Im so frustrated because before taking this medicine i had worked so hard at getting under 200 pounds, and im hoping when i completely stop this medicine i will lose this weight i have gained. I have only taken 2 pills this week and have gained 1 more pound. Im throwing the rest of my pills away and never taking this drug again. Someone please let me know if i will lose this weight after the gabapentin is out of my system.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2010 • 2 answers
Posted 20 Dec 2010 • 1 answer
Posted 15 Mar 2013 • 1 answer
Posted 8 Jun 2013 • 1 answer
Posted 18 days ago • 0 answers